# SDR TWAA9915701

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inop
- Location: Row 8-14
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD SECTION OF COACH CABIN EGRESS LIGHTING WAS INOPERATIVE.  REPLACED THE POWER SUPPLY FOR ROWS 8 THRU 14.  CHECK-C 9-28-98 STL.
